# SDR UALA2012110206301

- Difficulty date: November 1, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 68,114 hours, 9,708 cycles
- Engine: Pwa PW40903
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Part serial: 443DL
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON ACCESS PNL 443CL CUTOUT WORN IN 4 SPOTS BLENDED AND PAINTED ON DOCK WU Q7142E REQUIRES REINSPECTION FOR NEW WEAR EVERY 30 DAYS AND MUST BE PERMANENTLY REPAIRED BY 3-23-2013 PER UA EVA 80711.  FOUND ADDITIONAL ABRASION ON TITANIUM TRIPLER.  BLENDED OUT DAMAGE & PRIMED PER NEW EVA.  REPAIRED IAW ECRA 5431-01063.
